# SDR ABXA040383

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 44,333 hours, 34,482 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Part serial: 00211
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ILN, LANDING GEAR DISAGREE AND GEAR DOORS EICAS MSG WITH GEAR HANDLE UP.  REPLACED LEFT MAIN LANDING GEAR SIDE STRUT ACTUATOR IAW B767 MM 32-32-02-4.  PERFORMED GEAR SWING, GEAR SWINGS OK.
